Nontrivial tame extensions over Hopf orders

Volume 104 / 2002

Daniel R. Replogle, Robert G. Underwood Acta Arithmetica 104 (2002), 67-84 MSC: 11R18, 11R29, 11R33, 13C05. DOI: 10.4064/aa104-1-3


  • Daniel R. ReplogleDepartment of Mathematics and Computer Science
    College of Saint Elizabeth
    Morristown, NJ 07960, U.S.A.
  • Robert G. UnderwoodDepartment of Mathematics
    Auburn University Montgomery
    Montgomery, AL 36124, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image